# SDR ASAA12511277

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 19,549 hours, 5,880 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Part number: 7588429101
- Condition: Dirty
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG DPI FOR IDG OUT.  REMOVED AND REPLACED NR 1 IDG CHARGE AND SCAVANGE FILTERS.  RESET DPI BUTTON REF MM 24 11 41.
